Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Remark on the anisotropic prescribed mean curvature equation on arbitrary domains
Authors: Marquardt, Thomas
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Mathematische Zeitschrift
Volume: 264
Issue / Number: 3
Start Page: 507
End Page: 511
Document Type: Article
ID: 426874.0
 
Full text / Content available
Loss of Convexity and Embeddedness for Geometric Evolution Equations of Higher Order
Authors: Blatt, Simon
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Journal of Evolution Equations
Volume: 10
Start Page: 21
End Page: 27
Document Type: Article
ID: 434017.0
 
Full text / Content available
Generalized harmonic formulation in spherical symmetry
Authors: Sorkin, Evgeny; Choptuik, Matthew W.
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: General Relativity and Gravitation
Volume: 42
Issue / Number: 5
Start Page: 1239
End Page: 1286
Document Type: Article
ID: 436240.0
 
Full text / Content available
An axisymmetric generalized harmonic evolution code
Authors: Sorkin, Evgeny
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Physical Review D
Volume: 81
Sequence Number of Article: 084062
Document Type: Article
ID: 438213.0
 
Full text / Content available
Regularity of Cauchy horizons in S2xS1 Gowdy spacetimes
Authors: Hennig, Jörg; Ansorg, Marcus
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Classical and Quantum Gravity
Volume: 27
Sequence Number of Article: 065010
Document Type: Article
ID: 439684.0
 
Full text / Content available
Universality of global dynamics for the cubic wave equation
Authors: Bizon, Piotr; Zenginoglu, Anil
Date of Publication (YYYY-MM-DD): 2009-10
Title of Journal: Nonlinearity
Volume: 22
Issue / Number: 10
Start Page: 2473
End Page: 2485
Document Type: Article
ID: 442635.0
 
Full text / Content available
On the Newtonian limit of the Weyl tensor
Authors: Ehlers, Jürgen; Buchert, Thomas
Date of Publication (YYYY-MM-DD): 2009-09
Title of Journal: General Relativity and Gravitation
Volume: 41
Issue / Number: 9
Start Page: 2153
End Page: 2158
Document Type: Article
ID: 442737.0
 
Full text / Content available
Existence of families of spacetimes with a Newtonian limit
Authors: Oliynyk, Todd Andrew; Schmidt, Bernd
Date of Publication (YYYY-MM-DD): 2009-09
Title of Journal: General Relativity and Gravitation
Volume: 41
Issue / Number: 9
Start Page: 2093
End Page: 2111
Document Type: Article
ID: 442860.0
 
Full text / Content available
Relaxation of the flow of triods by curve shortening flow via the vector-valued parabolic Allen-Cahn equation
Authors: Saez-Trumper, Mariel
Date of Publication (YYYY-MM-DD): 2009-09
Title of Journal: Journal für Reine und Angewandte Mathematik
Volume: 634
Start Page: 143
End Page: 168
Document Type: Article
ID: 442871.0
 
Full text / Content available
Celestial mechanics of elastic bodies (Erratum to: Math. Zeitschrift vol 258, pg 381, 2008)
Authors: Beig, Robert; Schmidt, Bernd G.
Date of Publication (YYYY-MM-DD): 2009-09
Title of Journal: Mathematische Zeitschrift
Volume: 263
Issue / Number: 1
Start Page: 233
End Page: 233
Document Type: Article
ID: 443272.0
 
Full text / Content available
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.